Skip to main content

Research Repository

See what's under the surface


Instability of equilibria in some delay reaction-diffusion systems (2000)
Journal Article
Laister, R. (2000). Instability of equilibria in some delay reaction-diffusion systems. Journal of Mathematical Analysis and Applications, 247(2), 588-607. https://doi.org/10.1006/jmaa.2000.6883

A new result is derived which extends a known instability result for a class of reaction-diffusion equations to a corresponding system incorporating time delay effects. For a significant class of nonlinear equations it is shown that an unstable equil... Read More about Instability of equilibria in some delay reaction-diffusion systems.